应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211.62":
598 WU Xiao; GUO Zhenbin
  Convergence Problem of a Sequence of First Passage Markov Decision Processes with Varying Discount Factors
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (6): 598-610 [Abstract] (40) [HTML 1 KB] [PDF 645 KB] (186)
421
  The Existence of Optimal Control for Continuous-Time Markov Decision Processes in Random Environments
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (4): 421-440 [Abstract] (50) [HTML 1 KB] [PDF 522 KB] (172)
274 BO Lijun; ZHANG Tingting
  The Optimal MFG Switching Strategy of Prevention Efforts for COVID-19
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (3): 274-290 [Abstract] (90) [HTML 1 KB] [PDF 1149 KB] (233)
123 XIA Xiaoyu; YAN Litan
  Weak Solutions for Stochastic Differential Equations Driven by Fractional Brownian Motion
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (2): 123-135 [Abstract] (140) [HTML 1 KB] [PDF 492 KB] (540)
627 LIU Weiqiang; ZHAN Mengya
  Optimal Dividend and Capital Injection Strategies in the Compound Poisson Model with Random Interest Rates
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (6): 627-655 [Abstract] (146) [HTML 1 KB] [PDF 625 KB] (479)
331 LI Doudou; ZHANG Mei
  Limit Theorem and Parameter Estimation for a Critical Branching Process with Mixing Immigration
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 331-341 [Abstract] (153) [HTML 1 KB] [PDF 438 KB] (647)
393 WANG Jing; ZHANG Yuhui
  Integral-Type Functionals Downward of Single Death Processes
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 393-414 [Abstract] (98) [HTML 1 KB] [PDF 694 KB] (253)
71 YE Chuanxiu; ZHAO Yongxia
  Optimal Dividend Strategy in the Spectrally PostiveL\'{e}vy Risk Model with Regime Switching
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (1): 71-85 [Abstract] (150) [HTML 1 KB] [PDF 655 KB] (260)
533 CHEN Mu-Fa
  Reconstructing the Sanxian's Music Score by a Birth--Death Matrix
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (5): 533-545 [Abstract] (141) [HTML 1 KB] [PDF 2573 KB] (297)
642 LIN HuoNan
  Decay Rates of Weak Solutions to Non-Local Cauchy Problems
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (6): 642-654 [Abstract] (166) [HTML 1 KB] [PDF 455 KB] (463)
First page | Prev page | Next page | Last pagePage 1 of 1, 10 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn